MathSciNet Relay Station
MathSciNet bibliographic data
MR2170527 (2006i:92034) 92D25 (34C11 34F05 60H10 60H30)
Imhof, L.; Walcher, S. Exclusion and persistence in deterministic and stochastic chemostat models. J. Differential Equations 217 (2005), no. 1, 26–53.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement